# SDR DL75K041040

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 17,454 hours, 7,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393107
- Part serial: 0058
- Condition: Loose
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND WING SLIDE WAS FOUND TO BE PARTIALLY UNPACKED WHEN THE SLIDE ACCESS DOOR WAS OPENED FOR R/R OF THE SLIDE.  REPLACED SAME.
